Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had big pimple on face, used adeplene gel and Elocon cream but has left dark spot. Suggest?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 693 Questions
Question
i had big pimple on my face 5 days ago i used adaplene gel on it then lemon one night and from today i am using elocon cream but cant see any improvement it had left adark spot on my face and i have my interview on monday plzz hellp me out my skin is sensitive
Posted Sat, 12 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. R.G. Joshi 1 hour later
Brief Answer:
depigmenting cream with caution,camouflage of spot

Detailed Answer:
Hello,

Thanks for writing to health care magic.

Black spot is due to post inflammatory hyper pigmentation.

Application of adaplene and lemon has caused irritation of skin leading to dark spots.

Such spots generally fade but will take some time.

Steroid cream like elocon will help in faster resolution.Use it only 5 to 7 days.

Avoid sun exposure as far as possible.

You can try depigmenting creams like hydroquinone 2% ,but it can lead to irritation .

Apply it at night time .Do not rub ,gentle application is required.Wash it after 1 to 2 hours .

This will help in reducing chances of irritation.

Kojic acid and vitamin c combination will help but they tend to take longer time.

Spot peel with glycolic acid will help and you need to consult a dermatologist for it.

In any case it is difficult to lighten the spot in such a short time period .

In such cases I advise my patients to go for a camouflage or a foundation make up which will help in hiding the spot.

Hope this will help you.In case you have any concerns I will be happy to help you.

Take care.
Above answer was peer-reviewed by
 
Follow-up: Had big pimple on face, used adeplene gel and Elocon cream but has left dark spot. Suggest? 8 hours later
only use of elocon cream twice a day would be beneficial or i should use anything else also along withit for better results
 
 
Answered by Dr. R.G. Joshi 6 hours later
Brief Answer:
elocon for short term will be helpful.

Detailed Answer:
Hello,

Thanks for follow up.

Elocon cream twice a day will be helpful.

Do not go for other treatment right now since they can cause irritation and redness.

Once you done with your interview then you can opt for other treatment.

Kojic acid and vitamin c combination along with peels is best treatment in my opinion as it is safe.

I hope this will help you.Take care.
Above answer was peer-reviewed by
 
Follow-up: Had big pimple on face, used adeplene gel and Elocon cream but has left dark spot. Suggest? 1 hour later
how can we use kojic acid and vitc along with peels
means in which form cream lotion or what plzz suggest me the name
 
 
Answered by Dr. R.G. Joshi 14 hours later
Brief Answer:
Kojic acid creams available.Peel need to consult.

Detailed Answer:
Hi,

Thanks for follow up.

Kojic acid and vitamin c is available as cream.

Kojivit is a brand contaning this combination.

Peeling is a treatment which is done routinely by dermatologists in their clinics.

It is a safe and does not need much time.

You need to consult a dermatologist for it.

Hope this will help you.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor